ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dynamics of Flexible Structures With Nonlinear Joints

Sarkar, Sunetra and Venkatraman, Kartik and Dattaguru, B (2004) Dynamics of Flexible Structures With Nonlinear Joints. In: Journal of Vibration and Acoustics, 126 (1). pp. 92-100.

[img] PDF
Restricted to Registered users only

Download (204kB) | Request a copy


The focus of the present study is to use a technique based on Fourier approximation and Galerkin error minimization to determine periodic solutions of nonlinear jointed flexible structures, and study the effect of joint nonlinearity on the global dynamics of an otherwise linear flexible structure. Results presented here show that the Fourier-Galerkin algorithm is a fast tool for computing periodic motion of nonlinear dynamic systems as compared to time-integration, and the effect of nonlinear joints on the dynamics of an otherwise linear flexible structure modeled as a multi degree of freedom system can be significant.

Item Type: Journal Article
Publication: Journal of Vibration and Acoustics
Publisher: American Society of Mechanical Engineers (ASME)
Additional Information: Copyright of this article belongs to American Society of Mechanical Engineers(ASME).
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 15 May 2007
Last Modified: 19 Sep 2010 04:37
URI: http://eprints.iisc.ac.in/id/eprint/10922

Actions (login required)

View Item View Item